Has anyone else had their meds cause or what seems to cause short term memory loss? I told my dr about this yesterday and of course my meds were changed. Im hoping when I start the new "cocktail" next week that some of these side effects cease.
Yes definitely! I thought that I was getting some really bad memory loss related illness. I am not sure which med or meds that I am taking are causing this to occur but I am taking natural herbs to counteract the memory loss. The current formula that I am on is making a big difference and my memory is much improved. God bless
Oh yeah! many meds can cause memory loss. My psych meds do as does my hubbie's pain meds. It's a small price to pay to be well. I've adapted by writing notes for things I need to remember and put things in their regular places so that they don't get misplaced. I keep a calendar to write appts on as soon as I make them along with all the b-days and anniversaries that I need to remember. Good luck on your new meds.
I have trouble recalling information sometimes like my thoughts aren't as fluid I loose my place sometimes after I have takken my meds. I sometimes have trouble remebering my train of thought or finishiung statements or stories espically if they are very detailed....
Yes, simplicityx4, and I don't know if it will ever change. Although I am now taking Seroquel and my mind is sharper along with my tongue!! I also have swollen face, hands, knees and ankles from it. But at least I believe I am more myself than I have been in years. But my kids, it hurts when I don't remember doing something with them like three days before the short term gone the long term appears to be good.
Yes! My short term memory has become so bad on Geodon that I'll leave things sitting out at work in public where I shouldn't leave it. I told my doctor my short term memory was really shoddy and I had to write a bunch of notes to remember everything I needed to tell her but she didn't seem to consider changing medications.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.